# SDR DALA2024043004822

- Difficulty date: April 25, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N573DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0250
- Aircraft time: 11,452 hours, 1,348 cycles
- Engine: Rroyce
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ON GRND BEFORE DEPARTURE AND ON ARRIVAL DESCENDING PASS 8K' AGL A MUSTY ODOR IN CABIN OCCURED. CABIN CREW REPORTED REPEAT FROM PREVIOUS FLIGHT UNPLEASANT ODOR DISSIPATED IN CRUISE.REMOVED BORO PLUGS HPC 4/5, HPC 3/4, HPC 2/3 & HPC 1/2 PERFORMED BSI OF #2 ENG. HPC BLADES 1-3 AND 4-6 PER A350AMM A-72 -41-62 AND A-72-41-63, NO RESTRICTIVE DAMAGE NOTED.  REINSTALLED BORO PLUGS PER AMM 72-41. T/S PER A350 TSM A350-A-21-21-XX-5Y001-421A-A, PERFORMED TEST IN TABLE 7, TEST ONE HAD SMELL DISSIPATED AFTER APPROX 2 MIN, TEST 4 WAS VERY STRONG POSSIBLE OIL SMELL, TEST 6 HAD FAINT SIMILAR SMELL. TEST 2, 3, AND 5 WAS NORMAL.  OPEN #2 ENGINE AND INSPECTED FOUND OIL SEEPAGE JUST AFT OF ENGINE FAN. REMOVED AND REPLACED FWD CABIN RECIRC FILTERS PER AMM 21-51 . ITEM IS OKAY FOR SVC. R/R ALL 4 AFT RECIRC FAN FILTERS PER 21-51 (335114) DECONTAMINATION INSP STILL REQ. RAN ENGINES FOR 1 HOUR REF AMM 21-52 STILL SMELLS. PERFORMED PACK BURN OUT POST APU CHANGE, CABIN SMELLS CLEAN. PERFORMED ENG RUN & USED ENG BLEED PER AMM 71-XX, CABIN SMELLED CLEAN. ALL RECIRC FILTERS CHANGED PER AMM 21-21. CLEANED ECS PER AMM 21-52. ODI STEPS 1, 2, 3, & 4 C/W. O/C OK FOR SVC.
